Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-10  
 Basket 
Odd zeta motive and linear forms in odd zeta values
Authors: Dupont, Clément; Zagier, Don
Date of Publication (YYYY-MM-DD): 2018
Title of Journal: Compositio Mathematica
Volume: 154
Issue / Number: 2
Start Page: 342
End Page: 379
Document Type: Article
ID: 734235.0
 
Full text / Content available
A combinatorial refinement of the Kronecker-Hurwitz class number relation
Authors: Popa, Alexandru A.; Zagier, Don
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Proceedings of the American Mathematical Society
Volume: 145
Issue / Number: 3
Start Page: 1003
End Page: 1008
Document Type: Article
ID: 734137.0
 
Full text / Content available
Classical Hurwitz numbers and related combinatorics
Authors: Dubrovin, Boris; Yang, Di; Zagier, Don
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Moscow Mathematical Journal
Volume: 17
Issue / Number: 4
Start Page: 601
End Page: 633
Document Type: Article
ID: 734321.0
 
Full text / Content available
Proof of the gamma conjecture for Fano 3-folds of Picard rank 1
Authors: Golyshev, Vasily V.; Zagier, Don
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: Izvestiya. Mathematics
Volume: 80
Issue / Number: 1
Start Page: 27
End Page: 54
Document Type: Article
ID: 728040.0
 
Full text / Content available
Modular embeddings of Teichmüller curves
Authors: Möller, Martin; Zagier, Don
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: Compositio Mathematica
Volume: 152
Issue / Number: 11
Start Page: 2269
End Page: 2349
Document Type: Article
ID: 728580.0
 
Full text / Content available
Partitions, quasimodular forms, and the Bloch-Okounkov theorem
Authors: Zagier, Don
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: Ramanujan Journal
Volume: 41
Issue / Number: 1-3
Start Page: 345
End Page: 368
Document Type: Article
ID: 728608.0
 
Full text / Content available
Life and work of Friedrich Hirzebruch
Authors: Zagier, Don
Date of Publication (YYYY-MM-DD): 2015
Title of Journal: Jahresbericht der Deutschen Mathematiker-Vereinigung
Volume: 117
Issue / Number: 2
Start Page: 93
End Page: 132
Document Type: Article
ID: 717350.0
 
Full text / Content available
Period functions for Maass wave forms and cohomology
Authors: Bruggeman, Roelof; Lewis, John; Zagier, Don
Place of Publication: Providence
Publisher: American Mathematical Society
Date of Publication (YYYY-MM-DD): 2015
Physical Description
(e.g. Total Number of Pages):
 xii, 132 pp.
Title of Series: Memoirs of the American Mathematical Society
Volume: 237, number 1118
Document Type: Book
ID: 717653.0
 
Full text / Content available
A refinement of a theorem of J. E. Littlewood
Authors: Zagier, Don
Date of Publication (YYYY-MM-DD): 2014
Title of Journal: American Mathematical Monthly
Volume: 121
Issue / Number: 7
Sequence Number of Article: 618
Document Type: Article
ID: 700857.0
 
Full text / Content available
Lines on the Dwork quintic pencil and its higher degree analogues
Authors: Zagier, Don
Date of Publication (YYYY-MM-DD): 2014
Title of Journal: Journal of Differential Geometry
Volume: 97
Issue / Number: 1
Start Page: 177
End Page: 189
Document Type: Article
ID: 700860.0
 
Full text / Content available
Entries: 1-10  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.